# SDR 2023FA0000270

- Difficulty date: May 20, 2023
- Submitted: May 20, 2023
- Operation: General aviation
- Aircraft: N911TM
- Make and model: Robsin R44RAVENII
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLEASE CONSIDER REVISING THE R44 ROTORCRAFT FLIGHT MANUAL (RFM) TO PROHIBIT HOT FUEL LOADING.  HOT FUELING CAN BE EXTREMELY HAZARDOUS DUE TO THE LOW FLASHPOINT OF AVGAS.  THANKS IN ADVANCE FOR CONSIDERING THIS REQUEST.
